MathSciNet Relay Station
MathSciNet bibliographic data
MR1259277 47A65 (47A58 47A60)
Herzog, Gerd; Schmoeger, Christoph On operators $T$ such that $f(T)$ is hypercyclic. Studia Math. 108 (1994), no. 3, 209–216.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement